SIAM Journal on Control and Optimization, Vol.59, No.1, 242-266, 2021
ON STABILIZATION OF DISCRETE TIME-VARYING SYSTEMS
The presented paper considers problems of asymptotic, exponential, and uniform exponential stabilizability of discrete time-varying systems. Relations between different types of stabilizability, controllability, and linear-quadratic problem and the Riccati equation for discrete time-varying linear systems are discussed. A few examples illustrating obtained results are presented. At the end, we conclude with a summary of the new results we proved.